# SDR ASOA20120420041

- Difficulty date: April 20, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 25,351 hours, 19,522 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CHEMICAL OR ELECTRICAL ODOR IN FRONT OF CABIN NEAR ROW 3 AND 4.  MX INSPECTED AND REPLACED THE CABIN CEILING LIGHT ELECTRICAL HARNESS.  OPS CHECKED GOOD.
